| Model Number |
401729 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/10/2019
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen to treat a severely calcified lesion in an extreme tortuous vessel.During procedure the stent dislodged.No lot number was provided.
Additional Manufacturer Narrative
Neither the complaint instrument nor the lot number of the device was provided for analysis.Therefore no technical investigation on the subject could be performed.The manufacturing history of the last three orsiro 2.25/9 product lots that were delivered to the hospital prior to the reported event date were reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the three production documentations confirmed that the instruments were manufactured according to specifications and passed all in-process and final inspections.The final root cause is most likely related to patient anatomy.